Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete

, Volume 70, Issue 3, pp 335–340

Lifetime of conditioned Brownian motion in Lipschitz domains

  • M. Cranston

DOI: 10.1007/BF00534865

Cite this article as:
Cranston, M. Z. Wahrscheinlichkeitstheorie verw Gebiete (1985) 70: 335. doi:10.1007/BF00534865


If D∋-ℝd, d≧3, is bounded and has Lipschitz boundary then the expected lifetime of any Brownian h-path process in D is finite.

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • M. Cranston
    • 1
  1. 1.Department of MathematicsUniversity of RochesterRochesterUSA